# SDR ASOA02645

- Difficulty date: December 26, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N502AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120274
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR INSPECTION IN MCN, THE VERTICAL STABILIZER RIGHT ATTACH ANGLE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RIGHT ATTACH ANGLE IAW ASA EO120-55-0009.  (M)
